# SDR SWAA2023121220517

- Difficulty date: November 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D; STRINGER19R FWD CARGO COMPARTMENT 2023-694185<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D; STRINGER19R FWD CARGO COMPARTMENT IAW B737-700 SEM 51-10-02 ITEM 9 AND DWG 149A7902 REV. - DWG 143A9481 REV. A SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
